# SDR FDEA201002090376

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N1023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AROUND 2 EA ANCHOR NUT HOLE AT STA 1020-1030   RBL 64.  FLOOR SUPPORT REPAIRED IAW SRM 51-70-12   FIG 1 REV. 99.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
